# SDR 07FDEA00379

- Difficulty date: February 8, 2007
- Submitted: February 8, 2007
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 772
- Aircraft time: 16,582 hours, 8,904 cycles
- Engine: Ge CF680
- Engine time: 34,949 hours, 8,514 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL ECAM SHOWED NR 2 ENGINE REVERSER PRESSURIZED.  CYCLED REVERSER WITH NO HELP.  RELEASED FOR SERVICE PER MEL/CDL: 78-30-01-A          CATEGORY: C EXPIRATION: 18FEB07 "MEL 78-30-01-A: ENGINE NR 2 THRUST REVERSER INOP.  THRUST REVERSER IS DEACTIVATED IN FORWARD THRUST POSITION."  MXP AND FADEC CK, PLEASE WORK IN CONJUNCTION WITH TSI: 78-30 9440.
